# SDR GLBA2017062600667

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,422 hours, 37,398 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE BRAKES REQUIRE EXCESSIVE PRESSURE AND TRAVEL TO ACTIVATE. STOPPING POWER IS VERY LIMITED. MAINTENANCE RESET THE NR 2 HYDRAULIC FUSE IAW MM 32-41-04-5, OPS CHECKED GOOD.
